# SDR AALA950620

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT IN FIRST CLASS CABIN FOUND INOPERATIVE.  REPAIRED BROKEN WIRE TO BATTERY PACK IN CABIN OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
